# SDR QXEA200501376

- Difficulty date: October 22, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,761 hours, 11,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR LOWER FORWARD STOP BRACKET LOWER FORWARD BOLT SPINS IN NUT PLATE WHEN TORQUED.  MAINTENANCE CHECKED ADJUSTMENT OF AFT BAGGAGE DOOR IAW Q400 TASK 52-31-00-820-801.  NO ADJUSTMENTS WERE NECESSARY.
